Skip to Main content Skip to Navigation
Journal articles

Invariants de classes : le cas semi-stable

Abstract : We define here an analogue, for a semi-stable group scheme whose generic fiber is an abelian variety, of M. J. Taylor's class-invariant homomorphism (defined for abelian schemes), and we give a geometric description of it. Then we extend a result of Taylor, Srivastav, Agboola and Pappas concerning the kernel of this homomorphism in the case of a semi-stable elliptic curve.
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00280800
Contributor : Jean Gillibert <>
Submitted on : Monday, May 19, 2008 - 5:31:38 PM
Last modification on : Thursday, January 11, 2018 - 6:21:22 AM

Links full text

Identifiers

Collections

CNRS | IMB | INSMI

Citation

Jean Gillibert. Invariants de classes : le cas semi-stable. Compositio Mathematica, Foundation Compositio Mathematica, 2005, 141 (4), pp.887-901. ⟨10.1112/S0010437X05001594⟩. ⟨hal-00280800⟩

Share

Metrics

Record views

101